This material has been published in J. Comput. Math. Appl. 160 (2003), 147-158, the only definitive repository of the content that has been certified and accepted after peer review. Copyright and all rights therein are retained by Elsevier B.V. This material may not be copied or reposted without explicit permission.

Christian Krattenthaler and H. Rosengren

On a hypergeometric identity of Gelfand, Graev and Retakh

(11 pages)

Abstract. A hypergeometric identity equating a triple sum to a single sum, originally found by Gelfand, Graev and Retakh [Russian Math. Surveys 47 (1992), 1-88] by using systems of differential equations, is given hypergeometric proofs. As a bonus, several q-analogues can be derived.

The following versions are available:

as well as the Mathematica Notebook for the first proof in Section 2 of the article (click here for a PDF version) and the Mathematica Notebook for its q-analogue in Section 3.
Back to Christian Krattenthaler's home page.